Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Fermat limit and congruence of Ohtsuki invariants

Xiao-Song Lin and Zhenghan Wang

Geometry & Topology Monographs 2 (1999) 321–333

DOI: 10.2140/gtm.1999.2.321

Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423–472 MR1318886
2 G H Hardy, E M Wright, An introduction to the theory of numbers, The Clarendon Press Oxford University Press (1979) MR568909
3 R Kirby, P Melvin, The 3–manifold invariants of Witten and Reshetikhin–Turaev for sl(2,C), Invent. Math. 105 (1991) 473–545 MR1117149
4 A Kricker, B Spence, Ohtsuki's invariants are of finite type, J. Knot Theory Ramifications 6 (1997) 583–597 MR1466596
5 R J Lawrence, Asymptotic expansions of Witten–Reshetikhin–Turaev invariants for some simple 3–manifolds, J. Math. Phys. 36 (1995) 6106–6129 MR1355900
6 R J Lawrence, Witten–Reshetikhin–Turaev invariants of 3–manifolds as holomorphic functions, from: "Geometry and physics (Aarhus, 1995)", Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 363–377 MR1423181
7 R Lawrence, D Zagier, Modular forms and quantum invariants of 3–manifolds, Asian J. Math. 3 (1999) 93–107 MR1701924 Sir Michael Atiyah: a great mathematician of the twentieth century
8 X S Lin, Finite type invariants of integral homology 3–spheres: a survey, from: "Knot theory (Warsaw, 1995)", Banach Center Publ. 42, Polish Acad. Sci. (1998) 205–220 MR1634457
9 X Lin, Z Wang, On Ohtsuki's invariants of integral homology 3–spheres, Acta Math. Sin. (Engl. Ser.) 15 (1999) 293–316 MR1736681
10 H Murakami, Quantum SU(2)–invariants dominate Casson's SU(2)–invariant, Math. Proc. Cambridge Philos. Soc. 115 (1994) 253–281 MR1277059
11 T Ohtsuki, A polynomial invariant of integral homology 3–spheres, Math. Proc. Cambridge Philos. Soc. 117 (1995) 83–112 MR1297897
12 T Ohtsuki, Finite type invariants of integral homology 3–spheres, J. Knot Theory Ramifications 5 (1996) 101–115 MR1373813
13 T Ohtsuki, Combinatorial quantum method in 3–dimensional topology, MSJ Memoirs 3, Mathematical Society of Japan (1999) MR1711943
14 L Rozansky, Witten's invariants of rational homology spheres at prime values of K and trivial connection contribution, Comm. Math. Phys. 180 (1996) 297–324 MR1405953
15 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547–597 MR1091619